# SDR FDEA201709192871

- Difficulty date: September 19, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 71,035 hours, 23,583 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LE XORS 562 INNER BEADED DOUBLER IS CRACKED. CONDITION CONFIRMED WITH HFEC. REPAIRED PER SRM 57-10-T0335748.
